Hello! I am 25 y.o., and in my teens, I had two back-to-back knee surgeries on my right knee. I've noticed that around the scars, the top of my shin, and part of the right side of my thigh are numb...however, I've been having these pins and needles...tingling (?) or sensation of my right thigh for the last year. Sometimes its more noticeable than others. It doesn't exactly hurt, but its an achy; similar to how skin feels when its super cold and "thawing." Its very bothersome and I'm concerned. I feel it mostly when I run my hand across my thigh, and only on the top and sides. I get a similar sensation on my butt.
Is any of this related to my knee surgeries? (nerve damage?)
I am a little bit over weight, but am working on loosing the weight.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.